Volume 17, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Deriving Deligne–Mumford stacks with perfect obstruction theories

Timo Schürg

Geometry & Topology 17 (2013) 73–92
Abstract

We show that every n–connective quasi-coherent obstruction theory on a Deligne–Mumford stack comes from the structure of a connective spectral Deligne–Mumford stack on the underlying topos. Working over a base ring containing the rationals, we obtain the corresponding result for derived Deligne–Mumford stacks.

Keywords
perfect obstruction theory, derived moduli space
Mathematical Subject Classification 2010
Primary: 14A20, 18G55
Secondary: 55P43
References
Publication
Received: 22 March 2012
Revised: 7 June 2012
Accepted: 8 September 2012
Published: 17 February 2013
Proposed: Lothar Göttsche
Seconded: Richard Thomas, Jim Bryan
Authors
Timo Schürg
Mathematisches Institut
Universität Bonn
Endenicher Allee 60
D-53115 Bonn
Germany